# SDR SWAA2023111007134

- Difficulty date: October 3, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA PANEL 221EF FOUND DELAMINATED<[01] REPLACED MAIN CABIN FWD WET AREA FLOOR PANEL 221EF REF. B737-700 AMM 53-21-00-400-801. PANEL 221EF WILL BE INSTALL ON FAULT# TTG8Q00MXL6Z;[02] VERIFIED STEP 1.
